# SDR USAA2013102900017

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 43,305 hours, 15,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AFT CABIN, ACFT LT, L4 DOOR IS DIFFICULT TO ARM.  MAINTENANCE CLEANED DEBRIS FROM GIRT BAR AREA.  OPS CHECKS NORMAL AT THIS TIME.
